# SDR SWAA2021042966858

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 56,030 hours, 29,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GROUND EMERGENCY FLOOD LIGHT INOP / RELAMPED LEFT GROUND EMERGENCY FLOOD LIGHT REF AMM 33-51-04
